Critical exponents which relate embedding inequalities with quasilinear elliptic problems

Pages: 327 - 335, Issue Special, July 2003

 Abstract        Full Text (228.1K)              

Filippo Gazzola - Dipartimento di Scienze T.A. - via Cavour 84, 15100 Alessandria, Italy (email)

Abstract: We show that three numbers which are critical for suitable embedding inequalities are also critical for existence results for some m-Laplace quasilinear elliptic problems with polynomial reaction term.

Keywords:  Critical exponents, embedding inequalities, m-Laplacian.
Mathematics Subject Classification:  Primary: 35B33, 35J60, 46E35.

Received: July 2002;      Revised: March 2003;      Published: April 2003.